# SDR IPXA2025100179298

- Difficulty date: September 22, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: AMS5510
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR Z400 - ENG #2 I/B T/R INTERNAL UPPER STRUCTURE DAMAGED. PLATE BROKEN. DOT 90-031.REMOVED PLATE IN ENG #2 I/B T/R INTERNAL UPPER IAW A300-600 SRM 51-42-11. REMOVED PLATE IN ENG#2 I/B T/R INTERNAL UPPER IAW A300-600 SRM 51-40-2O. FABRICATED NEW PART IAW GMM 09.08.01.04.INSTALLED NEW PART IAW A300-600 SRM 51-40-21
